Chris Jantzen

Professor of Mathematics

East Carolina University, Greenville NC 27858-4353

Office: Austin 214

Phone: (252) 328-1897. Email: username jantzenc at domain ecu.edu

 

CV

Publications:

Degenerate principal series for symplectic groups, Mem. Amer. Math. Soc., 488(1993), 1-111.

Degenerate principal series for orthogonal groups, J. reine angew. Math., 441(1993), 61-98.

On the Iwahori-Matsumoto involution and applications, Ann. Sci. École Norm. Sup., 28(1995), 527-547.

Degenerate principal series for symplectic and odd-orthogonal groups, Mem. Amer. Math. Soc.,590(1996), 1-100.

Reducibility of certain representations for symplectic and odd-orthogonal groups, Compositio Math., 104(1996), 55-63.

On supports of induced representations for symplectic and odd-orthogonal groups, Amer. J. Math., 119(1997), 1213-1262.

Some remarks on degenerate principal series, Pacific J. Math., 186(1998), 67-87.

Square-integrable representations for symplectic and odd-orthogonal groups, Canad. J. Math., 52(2000), 539-581.

Square-integrable representations for symplectic and odd-orthogonal groups II, Represent. Theory, 4(2000), 127-180.

(joint with Henry Kim) Parameterization of the image of normalized intertwining operators, Pacific J. Math., 199(2001), 367-415.

(joint with Dubravka Ban) The Langlands classification for non-connected p-adic groups, Israel J. Math., 126(2001), 239-261.

(joint with Dubravka Ban) The Langlands classification for non-connected p-adic groups II: Multiplicity one, Proc. Amer. Math. Soc., 131(2003), 3297-3304.

(joint with Dubravka Ban) Degenerate principal series for even orthogonal groups, Represent. Theory, 7(2003), 440-480.

(joint with Dubravka Ban) Duality and the normalization of standard intertwining operators, Manuscripta Math., 115(2004), 401-415.

Duality and supports of induced representations for orthogonal groups, Canad. J. Math., 57(2005), 159-179.

Jacquet modules of induced representations for p-adic special orthogonal groups, J. Algebra, 305(2006), 802-819.

Representations of p-adic general linear groups, Represent. Theory, 11(2007), 45-83.

(joint with Dubravka Ban) On R-groups in the nontempered case, Int. Math Res. Not., 2007, article ID: rmn059, 29 pages, doi:10.1093/imrn/rmn059.

(joint with Dubravka Ban) Jacquet modules and the Langlands classification, Michigan Math. J., 56(2008), 637-653.

(joint with Seungil Choi) Degenerate principal series for exceptional p-adic groups of type F, J. Lie Theory, 20(2010), 785-806.

Discrete series for p-adic SO(2n,F) and restrictions of representations of O(2n,F), Canad. J. Math., 63(2011), 327-380.

(joint with Marcela Hanzer) A method of proving nonunitarity of representations of p-adic groups II, J. Lie Theory, 22(2012), 1109-1124.

(joint with Dubravka Ban), The Langlands quotient theorem for finite central extensions of p-adic groups, Glasnik Mat., 48(2013), 313-334.

Tempered representations for classical p-adic groups, Manuscripta Math., 145(2014), 319-387.

(joint with Baiying Liu) The generic dual of p-adic split SO_{2n} and local Langlands parameters,  Israel J. Math., 204(2014),  199-260.

(joint with Dubravka Ban) The Langlands quotient theorem for finite central extensions of p-adic groups II: Intertwining operators and duality, Glasnik Mat., 51(2016), 153-163.

Induced representations and Jacquet modules for classical p-adic groups, to appear, Manuscripta Math. (26 pages).

Duality for classical p-adic groups: the half-integral case, preprint (37 pages).

 

 


Last update: June 29, 2017